# SDR SWAA2022051100169

- Difficulty date: April 27, 2022
- Submitted: May 11, 2022
- Operation: Air carrier
- Aircraft: N7729A
- Make and model: Boeing 737-76N
- Aircraft serial: 32675
- Aircraft time: 50,989 hours, 25,541 cycles
- System (JASC): 2565 · Escape Slide
- Part: Container
- Condition: Elongated
- Location: R1 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD SERVICE DOOR SLIDE CONTAINER FWD MOUNTING BRACKET HAS HOLE ELONGATED. / [01] REMOVED AND REPLACED FWD SERVICE DOOR SLIDE CONTAINER AND ACCOMPLISHED LATCH RELEASE TEST ; TEST PASSED SCALE B/C 161549 REF B 737-700 AMM 25-66-01-400-804;[02] VERIFIED STEP 1
